# SDR COMA9710137

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12039724001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE AFT RIGHT EMERGENCY EXIT LOWER GUIDE PIN RECEPTACLES ON FUSELAGE AND THE LOWER ANGLE THEY'RE ATTACHED TO WERE FOUND CORRODED.  THE LOWER ANGLE AND BOTH RECEPTACLES WERE REPLACED PER SRM CHAPT 51 STANDARD PRACTICES.
